MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT AND CARRYING CASE; PFM05

INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT AND CARRYING CASE; PFM05
Model Number 90600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the duo headlight (90600) was too uncomfortable for the surgeon.She tried for three days and the headlight gave her severe headaches.There was no reported patient injury and no delay in surgery reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h10 the duo headlight and carrying case (90600) was retuned for evaluation.Device history record (dhr): dhr shows no abnormalities related to the reported issue.Visual/functional evaluation of the duo headlight noted that the unit was in used condition with no visible defect.The headlight was within specifications and functioned as intended.The adjustment worked properly.The issue of headaches could not be duplicated.This complaint may be the result of user/customer preference.No manufacturing, workmanship or material deficiency has been identified.No further investigation is required based on the acceptability of risk.This issue will be monitored and trended going forward.

Brand Name
DUO HEADLIGHT AND CARRYING CASE
Common Device Name
PFM05
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15230946
Report Number3006697299-2022-00111
Device Sequence Number15028974
Product Code FSR
UDI-Device Identifier10381780491064
UDI-Public10381780491064
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number90600
Device Catalogue Number90600
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale